# SDR ASAA2012103193218

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 14,279 hours, 4,341 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW HEAT, OVERHEAT LIGHT ILLUMINATED.  QRH PROCEDURES COMPLIED WITH.  FAULT CODE 30402042.  FOUND RT SIDE WINDOW HEAT POWER CIRCUIT BREAKER TRIPPED. RESET CIRCUIT BREAKER IAW AMM 20-60-01.  WINDOW HEAT SYS OPS CHECKED GOOD IAW MM 30-41-00.  GROUND VERIFICATION SUCCESSFUL.
